View Full Version : Looking for advice : ) ...

Charlie Crews
08-02-2015, 03:47 AM
Hi there.
I'm Carlos , from Portugal. I'm 31 and a Norwood 3A with thin hair on top and getting to that stage where my hair really affects my self-esteem.

I used Minox for quite a long time. It only helped not loosing hair so fast and I got wrinkles wihch, by some threads that I read, seems to be a possible side effect of Minox, so I stopped using it.

I use Nizoral but that alone wont do anything,... obviosly :\

I wont take Fin because, although side effects aren't 100% true for 100% of the people, I simply wont take that risk (which I think is understandable xD :x ).

I've been googling "hair loss news/forums" for the past 3/4 years but I would still like some advice.

I'm considering having hair surgery done with the ARTAS Robot. The results seem good. (the price is 6000 [a little more in US Dollars] but I'm ok with it, I'll pay what it takes to have good hair)

My question is... considering all the latest developements/trial/theories, is there anything worth waiting for right now?
Is there anything that really seem legit and that would come to the market anytime soon?
maybe something with human trials and results instead of the same old mice trial which always seem to work no matter what but that somehow don't have the same success in humans trial..?

Any advice would be good advice :) ....


08-02-2015, 04:03 AM
Go ahead for hair transplant if u don't want to try fin. Companies like histogen and replicel are clamming the treatment without any ground. They haven't showed any wonderful result. Atlest propecia manufacturer showed an acceptable results in their study. The cure will come when researchers at some university would find the exact cause that lead to the mpb.

08-02-2015, 09:00 AM
Hi Charlie'
I have been on 1mg. of Finasteride every day for 2 years now. (started in Aug.2013)
1) I have had NO bad side-effects to this day!
2) I DO HAVE good IMPROVEMENTS to my hairloss to this day(I was at a NW5)
3) The improvements are ONGOING Charlie'

I feel that you should reconsider the possibility of using Finasteride.
My doctor prescribed to me Dr. Reddys generic Finasteride .
Prior to my use, my Dr. told me that he has prescribed Fin' to just over 100 patients of his.
NONE of his patients have ever had bad-sides' from it at all.
ALL of the patients have had improvements to their hair..
some minor improvements and some very major improvements.
I would say that my improvements are some where in the middle of it all.
Im being objective with you Charlie' --you should rethink the possibility of taking it before your hairloss gets worse.
Keep in mind, ALL medications in life have a possibility of side effects,,albeit VERY MINOR CHANCES.
That goes for Finasteride too.
Men with hairloss get over-emotional about that prospect because they are all ready STRESSED out over their hairloss.
Keep in mind-STRESS WILL CAUSE much more hairloss to you and all others-LIKE ME--I experienced that.
Had I started using Fin' when I was a NW3 (many years ago now)
I am quite sure that my head of hair would have looked much better than it does now--
I accept it for what it is...
who knows,, maybe my scalp will get even better in its 3rd year but no matter,
I am staying positive and realistic anyways. Im living my life like so many others are here.
If you DO ever decide to use Fin' you must take it like you would take a multivitamin-
Take it everyday and forget about it! Stress will make a bad difference.
Also consider taking the multivitamin - Biotin- it has a very good tract-record for ones hair.